# SDR 2007UALA05213

- Difficulty date: December 24, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 26,031 hours, 10,087 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nr 2 Tr
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A ELECTRICAL BUSS FAULT.  FOUND CONNECTOR 1PU2A COMPLETELY DISCONNECTED FROM TR2 UNIT.  INSPECTED TR2 LOCKS FOR CONNECTOR 1PU2A AND CONNECTOR 1PU2A.  NO DISCREPANCIES.  RESECURED CONNECTOR TO TR2 AND PERFORMED DC MAIN GENERATION (TR) ADJ AND TEST- RAN ENGINES AND TRANSFERRED POWER BETWEEN APU AND ENGINES.  NO PROBLEMS NOTED AFTER TEST.
